Anaphylactic shock after skin test with phytohaemoagglutinin

Eleonora Nucera, Domenico Schiavino, Giampiero Patriarca, F Murzilli, G Schinco, Giuseppina Papa, G Fais

Risultato della ricerca: Contributo in rivistaArticolo in rivista

10 Citazioni (Scopus)

Abstract

A young woman (26 years old), with gastrointestinal candidosis of 8 months duration, was hospitalized in our department to study her cell immunity. Five minutes after an id injection of PHA (bactophytohaemoagglutinin M, Difco, 1 mg), mix monilieae, mix tricophyton and PPD Berna, she showed an extensive wheal and flare reaction in the PHA injection area, eyelid oedema and respiratory distress. In spite of adrenaline, corticosteroid and antihistamine drug administration, the patient collapsed and was admitted to the resuscitation department, where she quickly recovered. In the following days, the patient underwent immune and allergy testing: 1) total Ige immuno-enzymatic assay: 72 KU/1; 2) specific IgE and IgE immuno-enzymatic assay for Candida: negative; 3) in vitro lymphocyte transformation test (thymidine 2-C14) with PHA Difco was positive. This finding and the positivity of the id injection with PHA could indicate an allergic type I immunoreaction, the description of which we have not found in the international literature (the presence of IgG STS cannot be totally excluded).
Lingua originaleEnglish
pagine (da-a)121-122
Numero di pagine2
RivistaALLERGY
Volume47
Stato di pubblicazionePubblicato - 1992

Keywords

  • Adult
  • Anaphylaxis
  • Candidiasis
  • Female
  • Humans
  • Immunoglobulin E
  • Immunoglobulin G
  • Injections, Intradermal
  • Intradermal Tests
  • Phytohemagglutinins
  • Skin Tests

Fingerprint

Entra nei temi di ricerca di 'Anaphylactic shock after skin test with phytohaemoagglutinin'. Insieme formano una fingerprint unica.

Cita questo